Advertisement

On the growth of meromorphic solutions of linear differential equations having arbitrary entire coefficients

  • 39 Accesses

  • 3 Citations

Summary

We investigate the class of linear ordinary differential equations having arbitrary entire functions as coefficients. In our main results, we obtain estimates for the growth of meromorphic solutions of such equations.

Bibliography

  1. [1]

    S. Bank,A general theorem concerning the growth of solutions of first-order algebraic differential equations, Compositio Math.,25 (1972), pp. 61–70.

  2. [2]

    S. Bank,On determining the growth of meromorphic solutions of algebraic differential equations having arbitrary entire coefficients, Nagoya Math. J.,49 (1973), pp. 53–65.

  3. [3]

    S. Bank,A note on algebraic differential equations whose coefficients are entire functions of finite order, Ann. Scuola Norm. Sup. Pisa,26 (1972), pp. 291–298.

  4. [4]

    O. Blumenthal,Principes de la théorie des fonctions entières d'ordre infini, Gauthier-Villars, Paris (1910).

  5. [5]

    Chi-Tai Chuang,Sur la comparaison de la croissance d'une fonction méromorphe et de celle de sa derivée, Bull. Sci. Math.,75 (1951), pp. 171–190.

  6. [6]

    Margrit Frei,Über die Lösungen linearer Differentialgleichungen mit ganzen Funktionen als Koeffizienten, Comment. Math. Helv.,35 (1961), pp. 201–222.

  7. [7]

    W. K. Hayman,Meromorphic Functions, Oxford Math. Monographs, Clarendon Press, Oxford (1964).

  8. [8]

    S. Hellerstein -L. A. Rubel,Subfields that are algebraically closed in the field of all meromorphic functions, J. Analyse Math.,12 (1964), pp. 105–111.

  9. [9]

    R. Nevanlinna,Le théorème de Picard-Borel et la théorie des fonctions meromorphes, Gauthier-Villars, Paris (1929).

  10. [10]

    S. Saks - A. Zygmund,Analytic Functions, Monografie Mat. (Engl. Transl.), tomo28, Warsaw (1952).

  11. [11]

    G. Valiron,Sur les fonctions entières verifiant une classe d'équations différentielles, Bull. Soc. Math. France,51 (1923), pp. 33–45.

  12. [12]

    G. Valiron,Lectures on the General Theory of Integral Functions, Edouard Privat, Toulouse (1923).

Download references

Author information

Additional information

Entrata in Redazione il 20 dicembre 1974.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bank, S.B. On the growth of meromorphic solutions of linear differential equations having arbitrary entire coefficients. Annali di Matematica 107, 279–289 (1975) doi:10.1007/BF02416477

Download citation

Keywords

  • Differential Equation
  • Ordinary Differential Equation
  • Entire Function
  • Linear Differential Equation
  • Meromorphic Solution